# SDR 99ZZZX529

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pin
- Part number: SL134441
- Condition: Worn
- Location: Piston
- Component: Supairpart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PIN WEAR IN WALL OF CYLINDER IN 1,541 HOURS TOTAL TIME.  ALL FOUR CYLINDERS WERE NEW STEEL CYLINDERS.  ENGINE IS O320-H2AD.  ENGINE PULLED  BECAUSE OF CRACKED CASE.
